# SDR DALA2023081506646

- Difficulty date: February 8, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 72,112 hours, 27,278 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9901547) FOUND THE AIR CONDITIONING ACCESS DOOR MISSING WHEN AIRCRAFT ARRIVED AT THE GATE. REPLACED BROKEN HINGES PER B737 AMM 52-49. REQUIRES BONDING JUMPER REPLACEMENT AND BONDING CHECK. (200332) R/R BONDING JUMPER. CHECKS PASS. DOOR OPS NML.
